# SDR CALA2013112193154

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 66,464 hours, 9,189 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Card
- Part number: 285W0017102
- Part serial: D01333
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HYD PUMP DEMAND C2 LOW CTR HYD DEMAND PUMP NR 2 PRESS WHEN COMMANDED ON, OR CTR DEMAND PUMP NR 2 OVERHEATED.  MSG 2910007 INACTIVE ER MODE MSG 2910007 ACTIVE ER MODE.  REPLACED HIDIM CR CARD IN LT CABINET IAW AMM 29-11-50 PG.40, CHECKED OKAY, NO MESSAGES.
